# SDR HEEA065298

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418105
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WOULD NOT RETRACT.  TIME SINCE REPAIR 357:05 HOURS.
